# SDR 99FDEA00089

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: AJP9001506
- Condition: Melted
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FEEDER CABLE SHORTING OUT WHERE IT PASSES THRU BS 2007 - PRESSURE BULK HEAD.  REMOVD AND REPLACED C PHASE CABLE AND THE PRESSURE SEAL FITTING ASSY.
